The Dirac complex on abstract vector variables: megaforms.
Sabadini, Irene, Sommen, Frank, Struppa, Daniele C. (2003)
Experimental Mathematics
Similarity:
Sabadini, Irene, Sommen, Frank, Struppa, Daniele C. (2003)
Experimental Mathematics
Similarity:
Freddy Brackx, Nele de Schepper, Frank Sommen (2006)
Czechoslovak Mathematical Journal
Similarity:
In this paper we consider operators acting on a subspace of the space of square integrable functions and, in particular, Clifford differential operators with polynomial coefficients. The subspace is defined as the orthogonal sum of spaces of specific Clifford basis functions of . Every Clifford endomorphism of can be decomposed into the so-called Clifford-Hermite-monogenic operators. These Clifford-Hermite-monogenic operators are characterized in terms of commutation relations...
Alberto Damiano (2006)
Archivum Mathematicum
Similarity:
In this paper we use the explicit description of the Spin– Dirac operator in real dimension appeared in (Homma, Y., The Higher Spin Dirac Operators on –Dimensional Manifolds. Tokyo J. Math. 24 (2001), no. 2, 579–596.) to perform the algebraic analysis of the space of nullsolution of the system of equations given by several Rarita–Schwinger operators. We make use of the general theory provided by (Colombo, F., Sabadini, I., Sommen, F., Struppa, D. C., Analysis of Dirac systems and...
Ishikawa, Masao, Kawamuko, Hiroyuki, Okada, Soichi (2005)
The Electronic Journal of Combinatorics [electronic only]
Similarity:
Puninagool, W., Leeratanavalee, S. (2007)
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
Similarity:
Abreu-Blaya, Ricardo, Bory-Reyes, Juan, Brackx, Fred, De Schepper, Hennie (2010)
Boundary Value Problems [electronic only]
Similarity:
C. Denson Hill, Santiago R. Simanca (1991)
Annales Polonici Mathematici
Similarity:
We formulate and prove a super analogue of the complex Frobenius theorem of Nirenberg.
Blaya, Ricardo Abreu, Reyes, Juan Bory, Brackx, Fred, De Knock, Bram, De Schepper, Hennie, Peña, Dixan Peña, Sommen, Frank (2008)
Boundary Value Problems [electronic only]
Similarity:
Singh, Kuldip (1978)
International Journal of Mathematics and Mathematical Sciences
Similarity: